# SDR UALA2013041502545

- Difficulty date: April 12, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,527 hours, 16,945 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR HAS A HOLE.  FOUND HOLE ON RT SIDE FRAME, 10 FEET AFT OF CARGO DOOR.  HOLE MEASURES 3-4 INCHES LONG BY 1-2 INCHES WIDE.   PERFORMED INTERIM REPAIR REF PER GNMM 1-0-1-102.
